The min mean-weight cycle in a random network (bibtex)
by C. Mathieu, D. Wilson
Reference:
The min mean-weight cycle in a random network (C. Mathieu, D. Wilson), In Combinatorics, Probability & Computing, volume 22, 2013.
Bibtex Entry:
@article{MW13,
	Author = {C. Mathieu and D. Wilson},
	Date-Added = {2014-08-11 12:12:43 +0000},
	Date-Modified = {2014-08-11 12:13:24 +0000},
	Journal = {Combinatorics, Probability & Computing},
	Number = {5},
	Pages = {763-782},
	Title = {The min mean-weight cycle in a random network},
	Volume = {22},
	Year = {2013}}
Powered by bibtexbrowser